# SDR GLBA20061097

- Difficulty date: May 1, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 23,001 hours, 30,329 cycles
- Engine: Pwa PT6*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 163 S9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACK AT FS 163.97 AT STRINGER 9R CUTOUT. CRACK APPROXIMATELY .5 INCH IN LENGTH. MAINT REPAIRED FUSELAGE FRAME AT FS 163.97 AT STRINGER 9R RELIEF HOLE IAW. SRM 51-70. REPAIR APPROXIMATELY 5.5 INCH BY 2.5 INCH. 2024-T3  .071.  RII INSPECTION COMPLIED WITH IAW TASKCARD 8.2.1.
